Discussions By Condition: Urinary conditions

male 35 recent dx cyst on liver and kidney questions???

Posted In: Urinary conditions 1 Replies
  • Posted By: Anonymous
  • January 2, 2008
  • 05:42 AM

My husband of 14 years had a vasectomy 7 years ago and did have some problems afterwards. In the past few years he has had problems with testical swelling and pain. He was told that it was a reaction to the titanimum clips that were used. While deployed over seas he began to have alot of problems. Severe pain and swelling so bad that he couldn't even hardly walk. He recently had a vas reversal. But with out any imporvement. He also now has pain the the pelvic area near the kidneys. He was just dx'd with a cyst on his kidney and on his liver while having an mri for his problems. We are kinda in the middle of a bad time in our marriage and he really hasn't given me much info. What could this be and should i be real worried. I have done some reading on PSKD but i'm not sure if that is what he has or not. The military is now sending him to a specialist to be monitored. Does anyone have any answers?

Reply Flag this Discussion

1 Replies:

  • I had a vasectomy 6 years ago and ever since I have been having swelling and pains in my body. Recently I have been having brain nerve problems. There is some literature linking the vasectomy with autoimmune problems. The big issue is that only a few people get affected by it, such that the doctors cannot make a direct link. All of us affected by vasectomy need to get together so that we can be studied as a group. Maybe they can find the root cause, and perhaps a solution.
    Anonymous 0 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?